MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On 18 november 2020, neotract became aware of a case study article.Prior to a prostatic urethral lift (pul) procedure, a (b)(6) patient underwent implantation of an inflatable penile prosthesis (ipp) for erectile dysfunction and failed to respond to bph medication therapy.Eighteen months after ipp implantation, he underwent a pul procedure using seven implants.Two weeks post procedure, it was reported that the patient experienced improved bph symptoms and outcomes two months post procedure, the patient experienced ipp malfunction requiring subsequent removal and a replacement procedure.The authors hypothesized that the needle from the pul delivery device may have punctured the ipp reservoir during deployment.There was no additional information regarding the patient¿s condition.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key11028993
Report Number3005791775-2020-00051
Device Sequence Number667806
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public00814932020087
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN055826
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR